# SDR CALA2023021000387

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 146N1020
- Condition: Unknown
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED AMES WORK PACK N75858-3 FOR 4 C-CHECK.
